# SDR SWAA105130

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 79,544 hours, 58,335 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313A1355
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING PYLON AFT FAIRING LOWER PAN SKIN CRACKED.  REMOVED AND REPLACED FAIRING PER ER AND EA.
